# SDR CA010323003

- Difficulty date: March 9, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- System (JASC): 7530 · Compressor Bleed Control
- Part: Washer
- Part number: 2496722
- Condition: Cracked
- Location: Valve Seals
- Component: De-Ice Duct Valv, Bendix, 153212A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSION WASHER CRACKED AND JAMMED BETWEEN THE VALVE SEAL AND SEALING SURFACE PREVENTING THE A SIDE FROM COLOSING.
